Free Shipping over $75
OnTimeSupplies.com
1-866-501-6055
Alert Icon

Ordering cleaning supplies, sanitizers or tissue products? Visit our Coronavirus Supplies page to see what's in stock and make sure to read our our Coronavirus (COVID-19) Impact FAQs page for the latest information on availability and delivery.

Cold and Cough Congestion Medication
Two-Pack, 50 Packs/Box

ACM90092 Thumbnail
1+
$33.33 /BX
Delivery: 1 - 2 business days
FREE shipping over $75!
Due to extreme demand, we cannot guarantee stock on this item. more
Item #: ACM90092
by PhysiciansCare®
Ships via
This item cannot be returned; however, damaged or defective items may be replaced or credited.
  • Relieves cold symptoms, including cough, sore throat, minor aches and pains, headache and nasal congestion.
  • Temporarily reduces fever.
  • Packaged for individual use to replenish first aid stations and kits in a perforated dispenser box.

Product Details

Cold and Cough Congestion Medication, Two-Pack, 50 Packs/Box

Relieves cold symptoms, including cough, sore throat, minor aches and pains, headache and nasal congestion. Temporarily reduces fever. Packaged for individual use.

MSDS Sheet for RAC74276EA Download MSDS Sheet (PDF)

Dimensions / Specifications
Unit of Measure BX
Item Dimensions 4.75 in. x 3.50 in. x 5.25 in. (W x H x D)
Item Weight 0.360 lbs
Box Pack Quantity 50 PK
Box Pack Dimensions 4.75 in. x 3.50 in. x 5.25 in. (W x H x D)
Box Pack Weight 0.360 lbs
Carton Pack Quantity 600 PK
Carton Pack Dimensions 14.25 in. x 8.00 in. x 9.00 in. (W x H x D)
Carton Pack Weight 4.750 lbs
This item is sold by the BX which contains 50 PK
Shipping Info
Can Ship via UPS? Yes
Can Ship via Air Carrier? Yes
Hazmat restrictions? No
Additional Information
Is Certified with EPA/CPG? No
Considered Green (less environmental impact)? No
Made of Some or All Recycled Materials? No
Warranty Offered? No
Underwriter's Laboratory Approval? No
Item Specifications
Brand PhysiciansCare®
Global Product Type Medicines-Cold/Flu Relief
Contains Acetaminophen, Dextromethorphan HBr, Guaifenesin, Phenylephrine HCl
Description 2/Pack
For Use With ACM-14302, ACM-14303, ACM-5000
Mounting No
Pre-Consumer Recycled Content Percent 0%
Post-Consumer Recycled Content Percent 0%
Total Recycled Content Percent 0%
Disclaimer Statement Do no use with any other drug containing acetaminophen, if you have ever had an allergic reaction to this product or any of its ingredients or if you are taking prescription monoamine oxidase inhibitor (MAO) drug.
Manufacturer Info
Brand PhysiciansCare®
Warranty Offered? n
Manufacturer Stock No. 90092-004
Staples Equivalent SKU 912300
Office Max Equivalent SKU 22347738
Office Depot Equivalent SKU 593995
Retail UPC 073577900929
Country of Origin US
UNSPSC Number 00510000
Meets ANSI/BIFMA? 073577900929
Product ID 9209842

Customer Questions & Answers

Do you have the MSDS?
asked by Rich on May 6, 2014
   
0 votes

Hi Rich,

Thank you for your question about PhysiciansCare® Cold and Cough Congestion Medication. You can download the MSDS here.

Best,
Frankye

answered by On Time Supplies (Retailer) on May 6, 2014
   
0 votes

Customer Reviews

No written reviews yet for this product. Help others by writing one!
Join Our Mailing List!
Connect With Us
Shop With Confidence!
  • Inc 500 Logo
  • BBB Logo
  • SSL Shield
  • GSA Logo
  • Payment Icons
  • HP Authorized Reseller
Shopper Approved
100% Satisfaction Guarenteed!
If you experience a problem with any of our products, customer service, shipping, or even if you just plain don’t like what you bought, please let us know. We’ll do whatever it takes to make it right.
Document printed / saved on 04/06/2020. Prices subject to change.
Report A Website Issue